# SDR IPXA2017082320882

- Difficulty date: August 7, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ABA86783
- Condition: Corroded
- Location: Bs 425-430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, INTERCOSTAL CORRODED IN AVIONICS COMPT BILGE, BS 421 - 430.   REMOVED, FABRICATED, AND INSTALLED THE INTERCOSTAL IAW DWG ABA8678, AND SRM 51-33-01.
